# SDR CA150727005

- Difficulty date: July 10, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa PW530A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) CUSTOMER REPORTED THAT ON THE PREVIOUS FLIGHT THE PILOT WAS ON APPROACH AND NOTICED THE LOW FUEL PRESSURE LIGHT ON FOR THE LEFT HAND ENGINE WITH N2 DECAY. HE THEN SELECTED THE AIRFRAME BOOST PUMP ON AND PERFORMED A UNEVENTFUL LANDING. THEN ON THE SECOND FLIGHT, AFTER TOUCHDOWN AND POST THRUST REVERSER DEPLOYMENT, THE ENGINE FLAMED OUT WHILE TAXING OFF OF THE RUNWAY.
